# SDR CAL960163

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Part time: 26,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A .5 INCH CRACK IN SKIN AT AFT HINGE CUTOUT FOR RIGHT NLG STRUT DOOR.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 53-05, FIGURE 62.  (M)
